MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as available for return.As of the date of this report, sample has not been returned.A follow-up report will be submitted once sample has been received and reviewed.
 
Event or Problem Description
Physician reports that during procedure with several units of the same biopince: advance selection failure, select an advance before firing 23mm and the needle fires at 33mm.The advance is changed only during the shot.Physician consider it a serious incident, since they can perforate any structure due to this failure, creating very serious injuries.Also from the same biopince box, when trying to shoot them inside the patient, the shot cannot be activated.And after, the fourth unit, also from the same biopince box, was only charged outside when showing the sound to the patient.But once loaded it was impossible to activate the shot.That last unit of the device without contact with patient, has been received from the hospital for study by argon cleaned within a double bag.Hospital has more units of the material blocked from this lot number.Hospital needs a letter explaining the root cause of the incident and wacrees needs credit note per 1 unit of the same reference.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15656686
Report Number0001625425-2022-01118
Device Sequence Number5882663
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public00886333224067
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11418104
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown